# SDR DALA1137199866

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SKIN CHAFED AFT OF LEADING EDGE.  REMOVED AND REPLACED LT SKIN PN H5912130-71 PO 1130960 IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5 P-243.
